MathSciNet Relay Station
MathSciNet bibliographic data
MR1203685 (94a:14024) 14H10 (14C05 14D99)
Kapranov, M. M. Veronese curves and Grothendieck-Knudsen moduli space $\overline M\sb {0,n}$. J. Algebraic Geom. 2 (1993), no. 2, 239–262.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement